# SDR ASAA2014100909561

- Difficulty date: October 9, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C807351
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOP SILL ON R2 DOOR CUTOUT CORRODED ON SEVERAL AREAS.  ACFT GROUNDED.  REMOVED, DRILLED, LOCATED AND INSTALLED NEW INNER CHANNEL IAW SRM 51-40-05-0G-0 AND 51-40-020-0G-0.
